# SDR REXA2019043011538

- Difficulty date: April 11, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N8918B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7918
- Aircraft time: 27,943 hours, 25,720 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Fitting
- Part number: 60137019
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FWD MOUNT,  AFT UPPER FITTING HAD TWO NICKS.  COMPLIED WITH REO 601R-54-51-196,  REMOVED THE NICK DAMAGE BY BLENDOUT, ROTOPEENED AND RESTORE FINISH.
